# SDR EIA2003084

- Difficulty date: June 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,160 hours, 33,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Wing Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR W/W BS 1241 CANTED BULKHEAD WEB AND VERTICAL STIFFENER CORRODED RBL 55-75.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PER ECRA478-53-143-2.
